| Model Number |
FIBERTAK |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/22/2026
Type of Reportable Event
Malfunction
Event or Problem Description
On 7th september 2026, it was reported by a distributor via an email that for 1 unit of ar-3638, knotless fibertak¿ with #2 suture (5-box), its anchor was pulled out during the suture passing step.This was detected during a bankart procedure on (b)(6) 2026.The procedure was completed successfully by using additional fibertak.There was no patient harm.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.